Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

Spotting due to shot - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Birth Control
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions

User :   so i started spotting a tiny tiny tiny bit. doesnt even look red, looks pink! and only when i use the restroom does it happen. but i dont want it to get worse...
User :   oh, and i know its only spotting cuz im on the shot (which i WILL stop using lol cuz this inconsistent bleeding is not cool)
Doctor :   your age and occupation
User :   any remedies? i have extra pill birth control
User :   20, student
Doctor :   k
Doctor :   which pill you are using
User :   i was thinking maybe i could take some of my pills? but im not sure
User :   ortho tricyclen i believe
User :   well, im not using it. but i have it. because i tried out the shot
Doctor :   k
Doctor :   for how many days did you use it
User :   the pill, or shot?
User :   ive been on the shot since end of april
Doctor :   k
Doctor :   the spotting some times occurs during a shot
Doctor :   no need to worry
Doctor :   is there any pain
Doctor :   or abnormal discharge
User :   no, but i want it to end lol

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor